MathSciNet Relay Station
MathSciNet bibliographic data
MR827002 (88c:32045a) 32M10 (53C35)
Kaneyuki, Soji On classification of para-Hermitian symmetric spaces. Tokyo J. Math. 8 (1985), no. 2, 473–482.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement